# SDR SWIA2019072546088

- Difficulty date: June 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 40,691 hours, 34,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD POST IS CRACKED AT THE BOTTOM RIVET.  C-CHECK RO: 7/25/19. REPAIRED INBOARD POST.  COMPLIED WITH TASK CARD.
